# SDR CKSA98633

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS 1746.621 FROM STRINGER 34R TO STRINGER 34L.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW 53-2-0.  REPAIRED IAW SRM 53-2-0 FIG 2.  FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 817-302.  CPCP TASK CARD NUMBER 5600-0551.  NON ROUTINE TASK CARD NUMBER 44605.
